Universidad Complutense de Madrid
E-Prints Complutense

Nonsingular G_2 stiff fluid cosmologies



Último año

Fernández Jambrina, L. y González Romero, Luis Manuel (2004) Nonsingular G_2 stiff fluid cosmologies. Journal of mathematical physics, 45 (6). pp. 2113-2123. ISSN 0022-2488

Vista previa

URL Oficial: http://dx.doi.org/10.1063/1.1705715

URLTipo de URL


In this paper we analyze Abelian diagonal orthogonally transitive space–times with spacelike orbits for which the matter content is a stiff perfect fluid. The Einstein equations are cast in a suitable form for determining their geodesic completeness. A sufficient condition on the metric of these space–times is obtained, that is fairly easy to check and to implement in exact solutions. These results confirm that nonsingular space–times are abundant among stiff fluid cosmologies.

Tipo de documento:Artículo
Información Adicional:

©2004 American Institute of Physics.
The present work has been supported by Dirección General de Enseñanza Superior Project PB98-0772. The authors wish to thank F.J. Chinea, F. Navarro-Lérida, and M.J. Pareja for valuable discussions.

Palabras clave:Geodesic completeness; Perfect fluids; Singularity
Materias:Ciencias > Física > Física-Modelos matemáticos
Ciencias > Física > Física matemática
Código ID:33008
Depositado:03 Sep 2015 13:33
Última Modificación:10 Dic 2018 15:09

Descargas en el último año

Sólo personal del repositorio: página de control del artículo